MAUDE Adverse Event Report: RELIGN CORPORATION 3 IN 1 SHAVER 5.0MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION 3 IN 1 SHAVER 5.0MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number N/A
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that metal powder came out from the device during surgery.No foreign bodies were retained.There was no reported harm or injury to the patient.A non specific delay of approximately 15 minutes was reported for preparing a back up of the same device which was use to complete the procedure.No adverse event was reported.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2:foreign: japan.The following sections have been updated: a1, b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h10.Based on the investigation, the 3-in-1 shaver 5.0mm was observed with striations on the inner sheath tip which is evidence of metal particulate generation.The risk of future occurrences has already been reduced by the design process updates implemented in rel1463 (particularly the material changes from 17-4 stainless steel to nitronic-60 stainless steel).It is recommended to disposition the complaint 3-in-1 shaver 5.0mm as scrap.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to interaction between the inner and outer tube tips.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
3 IN 1 SHAVER 5.0MM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17077904
Report Number3012790575-2023-00002
Device Sequence Number6273635
Product Code HRX
UDI-Device Identifier00859273007144
UDI-Public(01)00859273007144(17)231122(10)F21L22-02
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model NumberN/A
Device Catalogue NumberR10014
Device Lot NumberF21L22-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose